Posted 9/18/2016 12:41 PM (GMT -7)
In regard to your posted question, I will echo Fairwind's response ---
I've been on continuous ADT hormone shots, ever since my diagnosis ... and now added ZYTIGA to my treatment plan.
I don't feel any additional side effects from taking ZYTIGA, at least in my particular case ...
I have found that I need to drink plenty of WATER when I take the four daily ZYTIGA pills ... once, I wolfed all four pills down in quick succession, and had a case of the "dry heaves" about an hour later ... lesson learned ... drink PLENTY of water with the four pills ... and water between each of the four pills, as well ... they have to be taken on an empty stomach.
ZYTIGA has definitely helped me, over the course of the past year --- dropping my P.S.A. to an even lower level. I have to go in for lab work, every four weeks, to monitor blood levels and liver levels while taking ZYTIGA ... they do watch you carefully when you start the medication.
Hope this helps, in some small way ...
"Cyclone Fan" ~ Iowa State University